Hi. I have been giving Zucchini his 1 unit of Vetsulin twice a day since May when he was diagnosed with diabetes with a glucose level of 469. One night this week I didn't get home in time to give him his evening injection and noticed he had much more energy than usual. I began to wonder if perhaps he was getting too much insulin and it was making him tired. When I gave him his evening injection the following night, he would lay around. He was still able to be engaged, so I wasn't concerned, but he definitely had a ton more energy without the injection. I give him his AM injection right before I go to work, so I am not around to observe his energy levels in the AM. Anyway, after he ate tonight, I decided to take his blood, which I have not been doing, and his reading with the Relion meter was at 69. He had his AM injection but not his PM. I won't give him his PM. I would appreciate your advice on how to proceed from here. Thank you. Also, Zucchini is also no longer walking on his hocks. I can't be certain, but his walking appears to be close to, if not, 100% And one more thing: I have not replaced Zucchini's bottle of Vetsulin even though it was supposed to have expired some time around the beginning of June. I started it in May- it is good for about 1 month or so. I am still using the same bottle, so there is a possibility the insulin has began losing its strength.